Advanced search

Elation generalized quadrangles for which the number of lines on a point is the successor of a prime

Author
Organization
Abstract
We show that an elation generalized quadrangle which has p + 1 lines on each point, for some prime p, is classical or arises from a flock of a quadratic cone (i.e., is a flock quadrangle).
Keywords
flock, elation generalized quadrangle, p-group, Kantor family, FLOCKS, ORDER, CONES

Citation

Please use this url to cite or link to this publication:

Chicago
Bamberg, John, Tim Penttila, and Csaba Schneider. 2008. “Elation Generalized Quadrangles for Which the Number of Lines on a Point Is the Successor of a Prime.” Journal of the Australian Mathematical Society 85 (3): 289–303.
APA
Bamberg, J., Penttila, T., & Schneider, C. (2008). Elation generalized quadrangles for which the number of lines on a point is the successor of a prime. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 85(3), 289–303.
Vancouver
1.
Bamberg J, Penttila T, Schneider C. Elation generalized quadrangles for which the number of lines on a point is the successor of a prime. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY. 2008;85(3):289–303.
MLA
Bamberg, John, Tim Penttila, and Csaba Schneider. “Elation Generalized Quadrangles for Which the Number of Lines on a Point Is the Successor of a Prime.” JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY 85.3 (2008): 289–303. Print.
@article{513723,
  abstract     = {We show that an elation generalized quadrangle which has p + 1 lines on each point, for some prime p, is classical or arises from a \unmatched{fb02}ock of a quadratic cone (i.e., is a \unmatched{fb02}ock quadrangle).},
  author       = {Bamberg, John and Penttila, Tim and Schneider, Csaba},
  issn         = {0004-9735},
  journal      = {JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY},
  keyword      = {flock,elation generalized quadrangle,p-group,Kantor family,FLOCKS,ORDER,CONES},
  language     = {eng},
  number       = {3},
  pages        = {289--303},
  title        = {Elation generalized quadrangles for which the number of lines on a point is the successor of a prime},
  url          = {http://dx.doi.org/10.1017/S1446788708000803},
  volume       = {85},
  year         = {2008},
}

Altmetric
View in Altmetric
Web of Science
Times cited: